# SDR RAIA0803001

- Difficulty date: March 2, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N830HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145313
- Aircraft time: 20,080 hours, 14,460 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

FLT 5513 - ATL - LANDING GEAR AIR/GROUND FAILURE MESSAGE ON THE EICAS.  MAINTENANCE CLEANED THE WEIGHT ON WHEELS SWITCHES AND PERFORMED AN OPERATIONAL CHECK OF THE SYSTEM WITH NO FURTHER DEFECTS NOTED.
